Items where Author is "Nijhoff, Frank"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Atkinson, James and Nijhoff, Frank (2010) A Constructive Approach to the Soliton Solutions of Integrable Quadrilateral Lattice Equations. Communications in Mathematical Physics, 299 (2). pp. 283-304. ISSN 0010-3616

Nijhoff, Frank and Atkinson, James (2010) Elliptic N-soliton Solutions of ABS Lattice Equations. International Mathematics Research Notices, 2010 (20). pp. 3837-3895. ISSN 1073-7928

Sommacal, Matteo, Gomez-Ullate, David, Lombardo, Sara, Manas, Manuel, Mazzacco, Marta and Nijhoff, Frank (2009) Special issue on current trends in integrability and non linear phenomena. Journal of Physics A: Mathematical and Theoretical, 42 (47). p. 470201. ISSN 1751-8113

Atkinson, James, Hietarinta, Jarmo and Nijhoff, Frank (2006) Seed and soliton solutions for Adler's lattice equation. Journal of Physics A: Mathematical and Theoretical, 40 (1). F1-F8. ISSN 1751-8113

This list was generated on Tue Jan 28 01:40:50 2020 UTC.